Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 162, NWS Jackson, MS

April 2, 2017East Carroll Parish, Richland Parish, West Carroll Parish, Louisiana

NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2017, 5:40 PM CDT for East Carroll Parish, Richland Parish, West Carroll Parish, Louisiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 2, 2017, 5:40 PM CDT (22:40 UTC)
Expired
Apr 2, 2017, 6:30 PM CDT
In force
50 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

Counties East Carroll Parish, LA, Richland Parish, LA, West Carroll Parish, LA

The radar

The Jackson/Brandon,MS radar (KDGX), 154 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 2, 1:34 PM CDTTornado Watch PDSSPC7 hr

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 10.7 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2017-04-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2017-04-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 106 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1500 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
106 m²/s²
0-3 km storm-relative helicity
131 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

391 
WUUS54 KJAN 022240
SVRJAN
LAC035-083-123-022330-
/O.NEW.KJAN.SV.W.0162.170402T2240Z-170402T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
540 PM CDT SUN APR 2 2017

The National Weather Service in Jackson has issued a

* Severe Thunderstorm Warning for...
  Southwestern East Carroll Parish in northeastern Louisiana...
  Northeastern Richland Parish in northeastern Louisiana...
  West Carroll Parish in northeastern Louisiana...

* Until 630 PM CDT

* At 540 PM CDT, a severe thunderstorm was located near Holly Ridge,
  or 8 miles northeast of Rayville, moving northeast at 65 mph.

  HAZARD...70 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings. 

* This severe thunderstorm will be near,
  Warden around 545 PM CDT. 
  Darnell and Monticello around 555 PM CDT. 
  Oak Grove around 605 PM CDT. 

Other locations impacted by this severe thunderstorm include Pioneer,
Forest and Epps.

A tornado watch remains in effect until 900 PM CDT for northeastern
Louisiana.

LAT...LON 3261 9172 3261 9167 3268 9162 3271 9163
      3275 9160 3279 9160 3288 9154 3288 9151
      3289 9150 3290 9150 3294 9148 3266 9116
      3254 9143 3253 9147 3251 9148 3244 9163
      3256 9174
TIME...MOT...LOC 2240Z 229DEG 56KT 3255 9164 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$

EC
1 follow-up statement
896 
WWUS54 KJAN 022323
SVSJAN

Severe Weather Statement
National Weather Service Jackson MS
623 PM CDT SUN APR 2 2017

LAC035-083-123-022333-
/O.EXP.KJAN.SV.W.0162.000000T0000Z-170402T2330Z/
East Carroll LA-Richland LA-West Carroll LA-
623 PM CDT SUN APR 2 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN EAST CARROLL...
NORTHEASTERN RICHLAND AND WEST CARROLL PARISHES WILL EXPIRE AT 630 PM
CDT...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. 

A tornado watch remains in effect until 900 PM CDT for northeastern
Louisiana.

LAT...LON 3261 9172 3261 9167 3268 9162 3271 9163
      3275 9160 3279 9160 3288 9154 3288 9151
      3289 9150 3290 9150 3294 9148 3266 9116
      3254 9143 3253 9147 3251 9148 3244 9163
      3256 9174
TIME...MOT...LOC 2323Z 229DEG 56KT 3294 9111 

$$

7

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 4:59 PM CDT, 41 minutes earlier.

Area forecast discussion, Apr 2, 4:59 PM CDT, 41 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
459 PM CDT Sun Apr 2 2017

...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...

.DISCUSSION...Tonight through Monday: Latest satellite imagery
showed an Intense Storm System approaching from the Southern
Plains region. Strong to Severe convection was taken place across
the ArkLaTex into our western areas. A solid line of Severe Storms
extended across Western Louisiana. A surge of low level moisture,
instability, and strong shear was moving in from the southwest.
Upstream dewpoints in the upper 60s to lower 70s was observed
across the central and southern Louisiana which was associated
with a northward moving warm frontal boundary.

For tonight into early Monday the combination of moist dewpoints,
strong lapse rates, strong deep layer shear, and good instability
will provide severe weather across the ArkLaMiss for this afternoon
through early Monday. Cam models shows that an MCS will cross the
region overnight with discrete supercells developing ahead of it
with good tornado potential. SPC has a high risk of severe across
our far western parishes, along with a moderate risk for most of our
central sections with an enhanced risk in the north and east. The
primary risks will be damaging winds, tornadoes with a few strong
tornadoes, some flash flooding, and quarter to golfball sized hail.
Cam models moves the MCS out of our eastern counties by midmorning
Monday. Convection will continue through the day Monday and will end
by Monday night. Cam models also shows that we will get training of
cells as mesoscale processes comes into the play as some boundaries
get hung up during the night. Rainfall amounts will be around three
to five inches with locally higher amounts possible.

As far as temperatures are concern lows will be in the 60s and highs
on Monday will be in the middle 70s to the lower 80s./17/

Monday night through Sunday: By Monday evening the closed low and
mid level trough axis will shift farther northeast of our region
leaving zonal flow across our region. This will be brief though as
our winds aloft will begin backing to the southwest by morning
ahead of another closed low dropping over the southern plains. WAA
will gradually increase Tuesday and Tuesday night as this system
deepens and shifts east to the mid Mississippi valley by Wednesday
morning. Dry weather and warmer than normal temperatures will last
into Tuesday evening but rain chances will return after midnight
Tuesday night as a weak warm front lifts north through the area.
A cold front associated with the large low pressure system will
swing through our CWA Wednesday morning. Dry weather with a cooler
and drier airmass will be over the CWA by evening. The closed low
will slowly lift northeast Wednesday night but a large upper level
trough will linger through Thursday before shifting east Friday.
As a result dry weather and more seasonal temperatures will
continue through the end of the week. High pressure surface and
aloft will strengthen over the region Friday night through
Saturday before shifting east Sunday. This will lead to a warming
trend during the weekend. /22/

&&

.AVIATION...
18Z TAF discussion: VFR flight categories will prevail at all TAF
through much of the daytime period today as high clouds increase
from southwest to northeast across the region. Convection,
associated with a strong storm system approaching from the west,
will begin to impede upon the western half of the area (KGLH &
KGWO) as early as between 19-22Z today. Some of that convection
could be severe, with severe storms possible across the remainder
of the area through the overnight hours tonight into Monday
morning as the storm system pushes east through the region.
Damaging wind gusts, large hail, and tornados will be possible
with severe storms from late this afternoon into Monday morning.
Winds today will become more south southeasterly between 10-15
knots, with higher gusts, this afternoon into tonight. /17/

&&

.PRELIMINARY POINT TEMPS/POPS...
Jackson       66  80  56  83 / 100  74   7   3
Meridian      66  81  57  83 /  81 100  12   4
Vicksburg     65  79  56  83 / 100  55   7   3
Hattiesburg   69  84  58  85 /  82 100   6   2
Natchez       65  79  58  83 / 100  46   6   2
Greenville    63  77  56  80 / 100  61  10   4
Greenwood     65  77  55  80 / 100  76  10   4

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ040>044-047>050-
     053>056-059>065-072>074.

LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
     023>026.

AR...None.

&&

17/22
Hazardous weather outlook, Apr 2, 5:05 PM CDT, 35 minutes before
Hazardous Weather Outlook
National Weather Service Jackson MS
505 PM CDT Sun Apr 2 2017

ARZ074-075-MSZ034-035-032200-
Ashley-Chicot-Washington-Humphreys-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of southeast
Arkansas, central Mississippi, and northwest Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Elevated
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause at least localized flooding
issues with total rainfall amounts ranging from 2 to 4 inches
anticipated and locally higher amounts are not out of the
question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ018-019-032200-
Bolivar-Sunflower-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northwest
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Limited
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with tornadoes, hail up to
golfball size, and damaging winds up to 70 mph all possible.

Torrential rain associated with thunderstorms late this afternoon
through tonight could cause a few localized flooding issues with
total rainfall amounts ranging from 1 to 3 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ025>033-039-046-052-057-058-066-073-074-032200-
Leflore-Grenada-Carroll-Montgomery-Webster-Clay-Lowndes-Choctaw-
Oktibbeha-Noxubee-Kemper-Lauderdale-Clarke-Jasper-Jones-Lamar-
Forrest-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi, north central Mississippi, and northeast
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Enhanced
TIMING...Mainly Tonight

FLOODING
THREAT...Limited
TIMING...Tonight through early Monday

Severe thunderstorms are expected with tornadoes, hail up to
golfball size, and damaging winds up to 70 mph all possible.

Torrential rain associated with thunderstorms tonight into early
Monday could cause a few localized flooding issues with total
rainfall amounts ranging from 1 to 3 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through early Monday.

LAZ007>009-016-025-MSZ040>042-047-048-053-054-059>062-032200-
Morehouse-West Carroll-East Carroll-Madison LA-Tensas-Issaquena-
Sharkey-Yazoo-Warren-Hinds-Claiborne-Copiah-Jefferson-Adams-
Franklin MS-Lincoln-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana, central Mississippi, south central Mississippi,
southwest Mississippi, and west central Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Significant
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

LAZ015-023-024-026-032200-
Richland-Franklin LA-Catahoula-Concordia-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of northeast
Louisiana.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...High
TIMING...Late this Afternoon through Tonight

FLOODING
THREAT...Significant
TIMING...Late this Afternoon through Tonight

Severe thunderstorms are expected with significant severe weather
likely, including strong tornadoes, hail up to at least golf ball
size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms late this afternoon
through tonight will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

The probability for widespread hazardous weather is low.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight.

MSZ036>038-045-051-056-063>065-072-032200-
Holmes-Attala-Winston-Neshoba-Smith-Lawrence-Jefferson Davis-
Covington-Marion-Newton-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi, east central Mississippi, and south central
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Tonight

FLOODING
THREAT...Elevated
TIMING...Mainly Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms through early Monday
will likely cause at least minor flooding issues with total
rainfall amounts ranging from 2 to 4 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible for portions of
central Mississippi, portions of south central Mississippi,
east central Mississippi, and portions of southeast
Mississippi on Tuesday night.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through Monday, and again Tuesday night.

MSZ043-044-049-050-055-032200-
Madison MS-Leake-Rankin-Scott-Simpson-
505 PM CDT Sun Apr 2 2017

This hazardous weather outlook is for portions of central
Mississippi.

.DAY ONE...Tonight and Monday

SEVERE THUNDERSTORMS
THREAT...Moderate
TIMING...Mainly Tonight

FLOODING
THREAT...Significant
TIMING...Mainly Tonight

Severe thunderstorms are expected with significant severe weather
possible, including strong tornadoes, hail up to at least golf
ball size, and winds in excess of 70 mph.

Torrential rain associated with thunderstorms tonight through
early Monday will likely cause flooding issues with total
rainfall amounts ranging from 3 to 5 inches anticipated and
locally higher amounts are not out of the question.

(www.weather.gov/images/jan/graphicast/image2.png)
(www.weather.gov/images/jan/graphicast/image3.png)

.DAYS TWO THROUGH SEVEN...Monday night through Saturday

Isolated severe thunderstorms are possible for portions of
central Mississippi, portions of south central Mississippi,
east central Mississippi, and portions of southeast
Mississippi on Tuesday night.

.SPOTTER CALL TO ACTION STATEMENT...
The activation of storm spotters, HAM radio operators, and
emergency management personnel in support of severe weather
operations may be needed for portions of the region tonight
through early Monday, and again Tuesday night.

50

&&

...HAZARD LEGEND...

*SEVERE THUNDERSTORMS*
High...Significant severe thunderstorms are expected.
Moderate...Severe storms expected with significant
 severe weather possible.
Enhanced...Severe storms expected.
Slight...Severe storms possible.
Marginal...Isolated severe storms possible.

*FLOODING*
Extreme...Confident in significant flooding.
Significant...Significant flooding possible.
Elevated...Confident in flooding.
Limited...Flooding possible.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN Home page...
   www.weather.gov/jan
Stay Aware, Stay Safe NWS JAN Briefing Page...
   www.weather.gov/jan/safe
Latest Weather Briefing...
   www.weather.gov/jan/weather_briefing

Find NWS JAN on Facebook...
   www.facebook.com/NWSJacksonMS
Follow NWS JAN on Twitter...
   @NWSJacksonMS
Follow NWS JAN on Youtube...
   www.youtube.com/user/NWSJacksonMiss

...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES...

Storm Prediction Center (SPC)...
   www.spc.noaa.gov/
Meso Analysis...
   www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks...
   www.spc.noaa.gov/products/outlook/
Storm Reports...
   www.spc.noaa.gov/climo/online/
...ADDITIONAL URLS FOR FLOODING ISSUES...

Current Watches and Warnings...
   www.weather.gov/jan/safe_HeavyRain

Observed Precipitation Images...
   www.weather.gov/jan/precipmaps

River Forecast Center...
   www.weather.gov/lmrfc/
Significant River Flood Outlook...
   www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html
Day 1 through 3 Excessive Rainfall...
   www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml
Excessive Rainfall Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpferd.html
Day 1 through 7 QPF...
   www.wpc.ncep.noaa.gov/qpf/qpf2.shtml
QPF Discussion...
   www.wpc.ncep.noaa.gov/discussions/qpfpfd.html

In the hours before

Special weather statement, Apr 2, 3:28 PM CDT, 2 hours 12 minutes before
Special Weather Statement
National Weather Service Jackson MS
328 PM CDT SUN APR 2 2017

ARZ074-LAZ007-022115-
Ashley AR-Morehouse LA-
328 PM CDT SUN APR 2 2017

...A STRONG THUNDERSTORM WILL AFFECT EASTERN ASHLEY COUNTY IN
SOUTHEASTERN ARKANSAS AND NORTH CENTRAL MOREHOUSE PARISHES UNTIL 415
PM CDT...

At 327 PM CDT, Meteorologists were tracking a strong thunderstorm
near Berlin, or 9 miles west of Wilmot, moving northeast at 65 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

This strong thunderstorm will be near...
  Wilmot around 330 PM CDT.
  Parkdale around 335 PM CDT.
  Portland, Montrose and Snyder around 345 PM CDT.

Other locations impacted by this storm include Bonita.

This storm may intensify so monitor local radio and television
stations for additional information and possible warnings from the
National Weather Service.

A tornado watch remains in effect until 900 PM CDT for northeastern
Louisiana.

LAT...LON 3339 9174 3337 9146 3302 9146 3290 9168
      3297 9188
TIME...MOT...LOC 2027Z 207DEG 58KT 3303 9173

7
Local storm report, Apr 2, 4:13 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
413 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0159 PM     HAIL             CROSSETT                33.13N 91.96W
04/02/2017  U1.00 INCH       ASHLEY             AR   EMERGENCY MNGR

            .

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Apr 2, 5:02 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
502 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     DERMOTT                 33.53N 91.43W
04/02/2017                   CHICOT             AR   EMERGENCY MNGR

            TREES WERE BLOWN DOWN IN DERMOTT.

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Apr 2, 5:19 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
519 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     DERMOTT                 33.53N 91.44W
04/02/2017                   CHICOT             AR   EMERGENCY MNGR

            A TREE FELL ON A HOUSE AND SEVEN TREES WERE
            BLOWN DOWN IN THE CITY.

&&

NWS JACKSON MS
IRIS SYSTEM
Local storm report, Apr 2, 5:26 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
526 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0512 PM     TSTM WND GST     2 NNE METCALFE          33.48N 90.99W
04/02/2017  M69 MPH          WASHINGTON         MS   ASOS

            AT THE GREENVILLE ASOS.

&&

DL
Local storm report, Apr 2, 5:34 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
534 PM CDT SUN APR 2 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 PM     TSTM WND DMG     CLEVELAND               33.74N 90.73W
04/02/2017                   BOLIVAR            MS   PUBLIC

            ONE TREE HAD BLOWN DOWN ON A FENCE IN TOWN.

&&

NWS JACKSON MS
IRIS SYSTEM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 4:54 AM CDTFlash Flood WatchJANCatahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more28 hr
Apr 2, 12:17 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland43 min
Apr 2, 12:59 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland46 min
Apr 2, 1:10 PM CDTSevere Thunderstorm WarningJANMorehouse50 min
Apr 2, 1:33 PM CDTSevere Thunderstorm WarningJANMorehouse27 min
Apr 2, 3:09 PM CDTSpecial Weather StatementJANMorehouse36 min
Apr 2, 4:02 PM CDTSevere Thunderstorm WarningJANMorehouse58 min
Apr 2, 4:12 PM CDTSevere Thunderstorm WarningJANMorehouse, Richland48 min
Apr 2, 4:18 PM CDTTornado WarningJANFranklin, Richland57 min
Apr 2, 4:28 PM CDTTornado WarningJANCatahoula, Franklin62 min
Apr 2, 4:41 PM CDTSevere Thunderstorm WarningJANEast Carroll, West Carroll64 min
Apr 2, 4:52 PM CDTTornado WarningJANFranklin, Richland38 min
Apr 2, 5:01 PM CDTTornado WarningJANFranklin44 min
Apr 2, 5:10 PM CDTTornado WarningJANRichland28 min
Apr 2, 5:14 PM CDTTornado WarningJANEast Carroll46 min
Apr 2, 5:28 PM CDTSevere Thunderstorm WarningJANCatahoula, Franklin47 min
Apr 2, 5:33 PM CDTTornado WarningJANCatahoula, Franklin42 min
Apr 2, 5:34 PM CDTTornado WarningJANFranklin, Madison, Tensas41 min
Apr 2, 5:46 PM CDTSevere Thunderstorm WarningJANTensas44 min
Apr 2, 5:59 PM CDTTornado WarningJANFranklin, Madison, Tensas26 min
Apr 2, 6:05 PM CDTTornado WarningJANMadison, Tensas25 min
Apr 2, 6:15 PM CDTTornado WarningJANMadison, Tensas60 min
Apr 2, 6:40 PM CDTFlash Flood WarningJANCatahoula, Franklin, Madison, Richland, Tensas4 hr

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.